advertisement
Question
Posted by: James | 2010/07/28

Roaccutane, gym and gym supplements

I am 30 years old and have been put on roaccutane 20mg as a result of acne problems.

I work out 5 days a week, mostly weight training. I take creatine and whey protein.

Please advise if it safe to continue taking the roaccutane with the weight training and the supplements(creatine and whey) i am taking.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo James
As long as your supplement does not contain phentermine but pure whey and creatine it should be safe, but watch out for any side effects and discuss with your dermatologist if you notice any abnormalities.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/28

Hallo James
As long as your supplement does not contain phentermine but pure whey and creatine it should be safe, but watch out for any side effects and discuss with your dermatologist if you notice any abnormalities.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement